# SDR 2025FA0000424

- Difficulty date: June 11, 2025
- Submitted: June 25, 2025
- Operation: General aviation
- Aircraft: N75336
- Make and model: Piper PA-28-181
- Aircraft serial: 287890080
- Aircraft time: 10,969 hours
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Tab
- Part number: 63585000
- Condition: Corroded
- Location: Trim
- Part time: 10,969 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ANNUAL INSPECTION, EXTENSIVE CORROSION WAS NOTED ON THE TRIM TAB AT THE ACTUATOR ARM TO SKIN CONNECTION. THE TRIM TAB WAS REMOVED, AND THE CORROSION AREA WAS MEDIA BLASTED, AFTER THE AREA WAS CLEANED AND STRIPPED CRACKS WERE NOTED IN THE SKIN UNDER THE ACTUATOR ARM MOUNTING PAD. UPON DISASSEMBLY OF THE TRIM TAB FOR RESKIING AND REUSING OF THE SERVICEABLE PARTS, A CRACK WAS NOTED IN THE CORNER OF THE L/H TRIM TAB INBD RIB. RIB P/N 63587-000, SKIN P/N 63586-810, TRIM TAB ASSY. P/N 63585-000.
